# SDR 97FDEA00204

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457721
- Condition: Corroded
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0260 003, CORROSION UNDER PRESSURE NUT PLATES ON INTERIOR OF SKIN AT BS 704 TO BS 734, RBL 6 TO LBL 6, WL 149.  *S/D*  REMOVED CORROSION UNDER  NUT PLATES ON SKIN, MATERIAL LOSS OUT OF LIMITS PER FED-EX SRM 53-10-1.  REPAIRED SKIN BS 704 TO 734, RBL 6 TO LBL 6, WL 149 IAW FED-EX SRM 53-30-3.
